Mathematics Magazine

Vol. 85, No. 5, December 2012

Stable URL: http://www.jstor.org/stable/10.4169/mathmaga.85.issue-5

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 321-322)
    DOI: 10.4169/math.mag.85.5.fm
    Stable URL: http://www.jstor.org/stable/10.4169/math.mag.85.5.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS
    • Problems (pp. 384-391)
      DOI: 10.4169/math.mag.85.5.384
      Stable URL: http://www.jstor.org/stable/10.4169/math.mag.85.5.384
  5. REVIEWS
    • Reviews (pp. 392-393)
      DOI: 10.4169/math.mag.85.5.392
      Stable URL: http://www.jstor.org/stable/10.4169/math.mag.85.5.392
  6. NEWS AND LETTERS
  7. DOI: 10.4169/math.mag.85.5.bm
    Stable URL: http://www.jstor.org/stable/10.4169/math.mag.85.5.bm

Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.